MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERV REPL, A'SCOPE, A/C, HD, 70°, 4MM; ARTHROSCOPE

SMITH & NEPHEW, INC. SERV REPL, A'SCOPE, A/C, HD, 70°, 4MM; ARTHROSCOPE
Model Number 72202088S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that there was garbage inside the scope.There was a delay of more than 30 minutes.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.

Brand Name
SERV REPL, A'SCOPE, A/C, HD, 70°, 4MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7533735
Report Number3003604053-2018-00076
Device Sequence Number16772449
Product Code HRX
UDI-Device Identifier03596010645005
UDI-Public(01)03596010645005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202088S
Device Catalogue Number72202088S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer06/14/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1